# SDR SROM200400021

- Difficulty date: March 12, 2004
- Submitted: March 16, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545768103
- Condition: Gouged
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND STR 19R STA 360 - 440 HAS DAMAGE FROM EXISTING REPAIR (GOUGED).  REMOVED DAMAGE STRINGER SECTION, FABRICATED AND INSTALLED REPLACEMENT STRINGER IAW  SRM 51-30-5.
